# SDR AALA20030975

- Difficulty date: September 8, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - FLT 1854 - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE AT AFT STAIRS. REPLACED BATTERY B5-28.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
